# SDR ASAA2021070635540

- Difficulty date: July 6, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N638VA
- Make and model: Airbus A320-214
- Aircraft serial: 03503
- Aircraft time: 42,562 hours, 13,172 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5311282900202
- Condition: Gouged
- Location: Frms 12-16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STRUCTURE CENTER BEAM HAS GOUGE AT FASTNER HOLE APPROXIMATELY 5 INCHES FWD OF FR14 NEAR FLIGHT DECK DOOR AREA RH SIDE, STREAMER ATTACH AND MARKED IN REDDOT:S303 GROUNDED - YES. BLENDED GOUGED AREA. LOSS OF.100- FOUND OUT OF LIMITS IAW A320 SRM 53-11-14. REMOVED AND REPLACED BEAMN IAW DWG D53112828. INSTALLED HOSES TO COLLECTOR GRID IAW A320 AMM 53-19-41. ORIGINAL THICKNESS .160, REMAINING .060, .100 REMOVED  REMOVED DOT
